# SDR FDEA201307201603

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610319308
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 13, CIRCUMFERENTIAL JOINT NDT HOLE DAMAGE INDICATION LOCATED AT  X 1 ABOVE STR 25LH. X 1 FASTENER LOCATED ON FR 13, STR 25LH HOLE CLEANED, DEBURRED AND HFEC ROTARY   INSPECTION C/OUT.  NO FAULT INDICATION APPARENT.  FASTENER REPLACED WHILE   ACCOMPLISHING EA 6-5300-167481.
